MathSciNet Relay Station
MathSciNet bibliographic data
MR121567 (22 #12304) 35.00
Aeppli, Alfred On the uniqueness of compact solutions for certain elliptic differential equations. Proc. Amer. Math. Soc. 11 1960 826–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement